# SDR FDEA201109083767

- Difficulty date: September 8, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,971 hours, 32,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1320
- Part time: 78,971 hours, 32,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 1320 RBL 28 HAS WORN LOBE. FOUND OUT OF LIMITS IAW SRM 53-70-00 FIG 5.   CUT OUT DAMAGED PART REPAIRED IAW SRM 53-70-00 FIG 1 AND SRM 51-31-01.  MAJOR REPAIR.
